Ruth J Williams
Ruth J Williams
Department of Mathematics, University of California, San Diego
Verified email at math.ucsd.edu
Title
Cited by
Cited by
Year
Introduction to stochastic integration
KL Chung, RJ Williams
Birkhäuser, Boston, 1990
8811990
Stabilization of stochastic nonlinear systems driven by noise of unknown covariance
H Deng, M Krstic, RJ Williams
IEEE Transactions on Automatic Control 46 (8), 1237-1253, 2001
6902001
Brownian models of open queueing networks with homogeneous customer populations∗
JM Harrison, RJ Williams
Stochastics: An International Journal of Probability and Stochastic …, 1987
3221987
Dynamic Scheduling of a System with Two Parallel Servers in Heavy Traffic with Complete Resource Pooling: Asymptotic Optimality of a...
SL Bell, RJ Williams
Annals of Applied Probability 11, 608-649, 2001
267*2001
Dynamic scheduling of a system with two parallel servers in heavy traffic with resource pooling: asymptotic optimality of a threshold policy
SL Bell, RJ Williams
The Annals of Applied Probability 11 (3), 608-649, 2001
2672001
Diffusion approximations for open multiclass queueing networks: sufficient conditions involving state space collapse
RJ Williams
Queueing systems 30 (1-2), 27-88, 1998
2581998
Brownian motion in a wedge with oblique reflection
SRS Varadhan, RJ Williams
Communications on pure and applied mathematics 38 (4), 405-443, 1985
2231985
Multidimensional reflected Brownian motions having exponential stationary distributions
JM Harrison, RJ Williams
The Annals of Probability, 115-137, 1987
1981987
Queueing up for enzymatic processing: correlated signaling through coupled degradation
NA Cookson, WH Mather, T Danino, O Mondragón‐Palomino, ...
Molecular systems biology 7 (1), 561, 2011
1772011
Correction to: A boundary property of semimartingale reflecting brownian motions
MI Reiman, RJ Williams
Probability Theory and Related Fields 80 (4), 633-633, 1989
174*1989
A boundary property of semimartingale reflecting Brownian motions
MI Reiman, RJ Williams
Probability Theory and Related Fields 77 (1), 87-97, 1988
1741988
Existence and uniqueness of semimartingale reflecting Brownian motions in an orthant
LM Taylor, RJ Williams
Probability Theory and Related Fields 96 (3), 283-317, 1993
1621993
Fluid model for a network operating under a fair bandwidth-sharing policy
FP Kelly, RJ Williams
The Annals of Applied Probability 14 (3), 1055-1083, 2004
1602004
Lyapunov functions for semimartingale reflecting Brownian motions
P Dupuis, RJ Williams
The Annals of Probability, 680-702, 1994
1521994
Existence and uniqueness of semimartingale reflecting Brownian motions in convex polyhedrons
JG Dai, RJ Williams
Theory of Probability & Its Applications 40 (1), 1-40, 1996
1401996
Semimartingale reflecting Brownian motions in the orthant
RJ Williams
IMA Volumes in Mathematics and its Applications 71, 125-125, 1995
1341995
Stochastic Networks
RJ Williams, FP Kelly
Springer-Verlag, 1995
119*1995
Forecasting emergency department presentations
R Champion, LD Kinsman, GA Lee, KA Masman, EA May, TM Mills, ...
Australian Health Review 31 (1), 83-90, 2007
1092007
State space collapse and diffusion approximation for a network operating under a fair bandwidth sharing policy
WN Kang, FP Kelly, NH Lee, RJ Williams
The Annals of Applied Probability 19 (5), 1719-1780, 2009
1032009
On dynamic scheduling of a parallel server system with complete resource pooling
RJ Williams
Fields Institute Communications 28 (49-71), 5.1, 2000
1032000
The system can't perform the operation now. Try again later.
Articles 1–20